MathSciNet Relay Station
MathSciNet bibliographic data
MR2566568 37E45 (37C20 37C25 37E30)
Addas-Zanata, Salvador; Tal, Fábio Armando On generic rotationless diffeomorphisms of the annulus. Proc. Amer. Math. Soc. 138 (2010), no. 3, 1023–1031.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement